# SDR FDEA201407091677

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN CREASE BEAM INNER CHORD STATION 730, BY DOOR L2.  ORIGINAL CREASE BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL IV.  R & R CREASE BEAM SECTION IAW SRM 51-40-02, PG 1, SRM 51-40-05 & DWG 143N8322, BS 686 - 760, LBL 58.  MAJOR REPAIR.
